MathSciNet Relay Station
MathSciNet bibliographic data
MR2388974 (2009c:34109) 34D23 (34A37 37N25 92D25)
Guo, Hongjian; Song, Xinyu An impulsive predator-prey system with modified Leslie-Gower and Holling type II schemes. Chaos Solitons Fractals 36 (2008), no. 5, 1320–1331.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement